MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Restenosis (4576)
Date of Event 08/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
This event is related to mdr number 3011632150-2022-00083.The patient was enrolled in the post-market observational mimics 3d usa registry study on (b)(6) 2021.The patient was treated with one biomimics 3d stent to treat a denovo lesion of the sfa distal third to the proximal popliteal in the right leg.The lesion was post-dilated with percutaneous transluminal angioplasty (pta).A contralateral approach was used.The patient had a duplex ultrasound (dus) taken on (b)(6) 2022 following hospitalisation due to gangrene on (b)(6) 2022.The dus showed the stents were widely patent but diminished ankle brachial index (abi).Restenosis/occlusion of the run off vessels were suspected to be the reason.A ct angiography (cta) taken showed a long occlusion of the sfa and proximal popliteal arteries.The event of gangrene was reported as possibly related to the device as the long occlusion identified included the treated segment.The patient was discharged on (b)(6) 2022 to a rehab facility and a follow-up plan involving vascular bypass surgery was planned.The subject suffered an acute stroke while in the rehab facility and passed away before the vascular surgery could be conducted.
 
Additional Manufacturer Narrative
This is related to mdr number 3011632150-2022-00083.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformance's or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis/occlusion leading to intervention, vascular complications which may require surgical repair (conversion to open surgery) or endovascular intervention are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
unit 11 galway technology park
parkmore road
galway city, H91 V E0H
EI  H91 VE0H
Manufacturer Contact
alan mcdonagh
unit 11 galway technology park
parkmore road
galway city, H91 V-E0H
EI   H91 VE0H
MDR Report Key15778281
Report Number3011632150-2022-00098
Device Sequence Number5127081
Product Code NIP
UDI-Device Identifier05391526850480
UDI-Public(01)05391526850480(17)220716(11)201215(10)0000063550
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/16/2022
Device Model Number142122-14
Device Catalogue Number142122-14
Device Lot Number0000063550
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2022
Initial Report FDA Received Date11/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN.; CLOPIDOGREL (PLAVIX).; CLOPIDOGREL (PLAVIX).; HEPARIN.; HEPARIN.; RIVAROXABAN.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale
Patient Weight56 KG
Patient EthnicityNon Hispanic
Patient RaceWhite